# SDR HEEA956154

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED AND TESTED.  REPLACED CAVITY TUBE V101 DUE TO WEAK POWER OUT.  REPAIRED.  ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
